# SDR 2012F00110

- Difficulty date: June 2, 2012
- Submitted: June 12, 2012
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630306
- Part serial: PC0007
- Condition: Misoverhauled
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PACKING OF THE EVACUATION RAMP/SLIDE, NOTED INCORRECT SHEAR-PIN RESTRAINTS INSTALLED DURING PREVIOUS MX.  THERE WERE THREE SHEAR-PIN RESTRAINTS INCORRECTLY INSTALLED,  TWO 170LB SHEAR-PIN RESTRAINTS, INSTALLED BUT SHOULD BE TWO 70LB SHEAR-PIN RESTRAINTS, ONE 375LB SHEAR-PIN RESTRAINTS, INSTALLED BUT SHOULD BE ONE 280LB SHEAR-PIN RESTRAINT.  IT IS LIKELY THAT THE EXTRA 100LB SHEAR RATING OF THE INCORRECT SHEAR-PINS WOULD HAVE RESULTED IN AN INCOMPLETE DEPLOYMENT OR INFLATABLE DAMAGE RENDERING THE EVACUATION RAMP/SLIDE UNUSABLE IF DEPLOYED.  THIS EVACUATION RAMP/SLIDE WAS RECEIVED, PACKED IN FAIR CONDITION FOR OVERHAUL.  MARKINGS ON THE PACKBOARD COVER INDICATE THAT THE UNIT HAD BEEN PREVIOUSLY OVERHAULED IN MARCH OF 2011.  THE INCORRECT SHEAR-PIN RESTRAINTS WERE R & R WITH THE NEW/CORRECT ONES.
